# SDR 2007UALA00142

- Difficulty date: January 19, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 42,317 hours, 30,943 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FORE FLAP INBD END DELAMINATED.   MAJOR REPAIR: REPAIRED FLAP PER SRM 95-57-53-04 IN SHOP. REINSTALLED.
